Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 758390, 11 pages
http://dx.doi.org/10.1155/2014/758390
Research Article

Existence and Uniqueness of the Solutions for Fractional Differential Equations with Nonlinear Boundary Conditions

College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 3 March 2014; Accepted 29 May 2014; Published 19 June 2014

Academic Editor: Abdelghani Bellouquid

Copyright © 2014 Xiping Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Diethelm and A. D. Freed, “On the solution of nonlinear fractional order differential equations used in the modeling of viscoplasticity,” in Science Computing in Chemical Engineering-Computational Fluid Dynamics, Reaction Engineering and Molecular Properties1999, F. Keil, W. Mackens, H. Voss, and J. Werther, Eds., pp. 217–224, Springer, Heidelberg, Germany.
  2. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore.
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006.
  4. K. Diethelm, The Analysis of Fractional Differential Equation, Springer, Heidelberg, Germany, 2010.
  5. S. Zhang, “Existence of a solution for the fractional differential equation with nonlinear boundary conditions,” Computers and Mathematics with Applications, vol. 61, no. 4, pp. 1202–1208, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. R. W. Ibrahim and M. Darus, “Subordination and superordination for univalent solutions for fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 345, no. 2, pp. 871–879, 2008. View at Publisher · View at Google Scholar · View at Scopus
  7. S. Ladaci, J. J. Loiseau, and A. Charef, “Fractional order adaptive high-gain controllers for a class of linear systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 4, pp. 707–714, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. X. Liu, L. Lin, and H. Fang, “Existence of positive solutions for nonlocal boundary value problem of fractional differential equation,” Central European Journal of Physics, vol. 11, pp. 1423–1432, 2013. View at Publisher · View at Google Scholar · View at Scopus
  9. M. Jia and X. Liu, “The existence of positive solutions for fractional differential equations with integral and disturbance parameter in boundary conditions,” Abstract and Applied Analysis, vol. 2014, Article ID 131548, 14 pages, 2014. View at Publisher · View at Google Scholar
  10. M. Jia and X. Liu, “Multiplicity of solutions for integral boundary value problems of fractional differential equations with upper and lower solutions,” Applied Mathematics and Computation, vol. 232, pp. 313–323, 2014. View at Publisher · View at Google Scholar
  11. Y. Liu, “Existence of solutions for impulsive differential models on half lines involving Caputo fractional derivatives,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 10, pp. 2604–2625, 2013. View at Publisher · View at Google Scholar · View at Scopus
  12. Y. Liu, “Application of Avery-Peterson fixed point theorem to nonlinear boundary value problem of fractional differential equation with the Caputo's derivative,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 12, pp. 4576–4584, 2012. View at Publisher · View at Google Scholar · View at Scopus
  13. W. Wang, X. Yang, and J. Shen, “Boundary value problems involving upper and lower solutions in reverse order,” Journal of Computational and Applied Mathematics, vol. 230, no. 1, pp. 1–7, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. F. Li, M. Jia, X. Liu, C. Li, and G. Li, “Existence and uniqueness of solutions of second-order three-point boundary value problems with upper and lower solutions in the reversed order,” Nonlinear Analysis, Theory, Methods and Applications, vol. 68, no. 8, pp. 2381–2388, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. F. Li, J. Sun, and M. Jia, “Monotone iterative method for the second-order three-point boundary value problem with upper and lower solutions in the reversed order,” Applied Mathematics and Computation, vol. 217, no. 9, pp. 4840–4847, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. L. Lin, X. Liu, and H. Fang, “Method of upper and lower solutions for fractional differential equations,” Electronic Journal of Differential Equations, vol. 100, pp. 1–13, 2012. View at Google Scholar
  17. G. Wang, R. P. Agarwal, and A. Cabada, “Existence results and the monotone iterative technique for systems of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 25, pp. 1019–1024, 2012. View at Google Scholar
  18. Z. Liu and J. Sun, “Nonlinear boundary value problems of fractional functional integro-differential equations,” Computers & Mathematics with Applications, vol. 64, pp. 3228–3234, 2012. View at Google Scholar
  19. D. Guo, J. Sun, and Z. Liu, Functional Method For Nonlinear Ordinary Differential Equation, Shandong Science and Technology Press, Jinan, China, 1995, Chinese.